# SDR I5EA2024010400001

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 58,481 hours, 31,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74393
- Condition: No Test
- Location: M1479/Sta.598
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID AISLE EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1479 AT STA. 598 IAW B737-400 AMM 33-51-51. TEST GOOD.
